# SDR DALA2020122804313

- Difficulty date: December 25, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 62,944 hours, 24,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT AFT OVERWING EXIT EXTERNAL EMERGENCY LIGHT AND LEFT WING GROUND FLOOD EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED FUSES IN EMERGENCY POWER PACK AT ROW 23ABC.  OPERATIONS CHECKS GOOD.
